# SDR UPS03440617

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: P/S,  NR 4 PYLON I/B SIDE HAS HOLE WORN IN PREVIOUS REPAIR. ***OPEN***
